| Model Number |
MAJ-2429 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the serial digital interface cable caused image noise.The issue was found during a therapeutic video-assisted thoracoscopic surgery, and it was completed with the same device.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information and the results of the final investigation.Updated fields: b5, d8, h2, h3, h6, h11 the device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of reported issue was traced to a component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported that the serial digital interface cable exhibited green noise with horizontal stripes and flickering.